Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Am anemic, have irregular periods, have PCOD. Want to reduce weight and get rid of PCOD

Iam suffering with Polycistical ovary PCOD from 8 years i am having irregular periods and i am an obese person iam weighing 75 kg for 5.4 ft height and iam doing my workouts but i could not reduce my weight and iam also aneamic with 10 gm as my blood count and by doing workouts iam feeling strengthless so can you please suggest me how to get rid of PCOD and how to reduce my weight and increse my strength and how to make my period cycle regular.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, I have gone through your query.

In my opinion, weightloss is the main goal in this condition. Try supplements along with workout.
You might need medical management of PCOS or surgical if the cysts are heavy. After restoration your menstrual cycle will be regular.

Hope this helped you.
Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor